# SDR DALA2024010800303

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 CORROSION ON BEAM STA 1640 BTW RBL 25 AND LBL 60 AT W4. CORRECTIVE ACTION: BEAM ON STA 1640 BTW LBL 58.22 TO RBL 25 WAS REPAIRED PER B757-200 SRM 53-00-51. (0142512)
